Groups with an almost regular involution
Algebra i logika, Tome 46 (2007) no. 3, pp. 360-368
Cet article a éte moissonné depuis la source Math-Net.Ru
An involution j of a group $G$ is said to be almost perfect in $G$ if any two involutions in $j^G$ whose product has infinite order are conjugated by a suitable involution in $j^G$. Let $G$ contain an almost perfect involution $j$ and $|C_G(j)|<\infty$. Then the following statements hold: 1) $[j,G]$ is contained in an $FC$-radical of $G$, and $|G:[j,G]|\leqslant|C_G(j)|$; 2) the commutant of an $FC$-radical of $G$ is finite; 3) $FC(G)$ contains a normal nilpotent class 2 subgroup of finite index in $G$.
Mots-clés :
group
Keywords: almost regular involution, almost perfect involution.
Keywords: almost regular involution, almost perfect involution.
@article{AL_2007_46_3_a4,
author = {A. I. Sozutov},
title = {Groups with an almost regular involution},
journal = {Algebra i logika},
pages = {360--368},
year = {2007},
volume = {46},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2007_46_3_a4/}
}
A. I. Sozutov. Groups with an almost regular involution. Algebra i logika, Tome 46 (2007) no. 3, pp. 360-368. http://geodesic.mathdoc.fr/item/AL_2007_46_3_a4/
[1] V. P. Shunkov, “O periodicheskikh gruppakh s pochti regulyarnoi involyutsiei”, Algebra i logika, 11:4 (1972), 470–494
[2] V. V. Belyaev, “Gruppy s pochti regulyarnoi involyutsiei”, Algebra i logika, 26:5 (1987), 531–535 | MR
[3] A. I. Sozutov, “O parakh Frobeniusa s sovershennymi involyutsiyami”, Algebra i logika, 44:6 (2005), 751–762 | MR | Zbl
[4] A. G. Kurosh, Teoriya grupp, Nauka, M., 1967 | MR | Zbl
[5] M. I. Kargapolov, Yu. I. Merzlyakov, Osnovy teorii grupp, Nauka, M., 1982 | MR | Zbl
[6] Yu. M. Gorchakov, Gruppy s konechnymi klassami sopryazhennykh elementov, Nauka, M., 1978 | MR | Zbl
[7] A. M. Popov, A. I. Sozutov, V. P. Shunkov, Gruppy s sistemami frobeniusovykh podgrupp, IPTs KGTU, Krasnoyarsk, 2004